AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Birational Algebraic Geometry
Edited by: Yujiro Kawamata, University of Tokyo, Japan, and Vyacheslav V. Shokurov, Johns Hopkins University, Baltimore, MD

Contemporary Mathematics
1997; 152 pp; softcover
Volume: 207
ISBN-10: 0-8218-0769-2
ISBN-13: 978-0-8218-0769-9
List Price: US$46
Member Price: US$36.80
Order Code: CONM/207
[Add Item]

Request Permissions

This book presents proceedings from the Japan-U.S. Mathematics Institute (JAMI) Conference on Birational Algebraic Geometry in Memory of Wei-Liang Chow, held at the Johns Hopkins University in Baltimore in April 1996.

These proceedings bring to light the many directions in which birational algebraic geometry is headed. Featured are problems on special models, such as Fanos and their fibrations, adjunctions and subadjunction formuli, projectivity and projective embeddings, and more.

Some papers reflect the very frontiers of this rapidly developing area of mathematics. Therefore, in these cases, only directions are given without complete explanations or proofs.


Graduate students, research mathematicians, and physicists interested in algebraic geometry.

Table of Contents

  • M. C. Beltrametti and A. J. Sommese -- On the second adjunction mapping and the very ampleness of the triadjoint bundle
  • F. A. Bogomolov and B. de Oliveira -- Stein small deformations of strictly pseudoconvex surfaces
  • I. Cheltsov -- On the rationality of non-Gorenstein \(\mathbb {Q}\)-Fano \(3\)-folds with an integer Fano index
  • R. Donagi, L. Ein, and R. Lazarsfeld -- Nilpotent cones and sheaves on K3 surfaces
  • S. Ishii -- Minimal, canonical and log-canonical models of hypersurface singularities
  • Y. Kawamata -- Subadjunction of log canonical divisors for a subvariety of codimension \(2\)
  • S. J. Kovács -- Relative De Rham complex for non-smooth morphisms
  • K. Oguiso -- A note on moderate abelian fibrations
  • Y. G. Prokhorov -- On extremal contractions from threefolds to surfaces: the case of one non-Gorenstein point
  • V. V. Shokurov -- Letters of a birationalist. I. A projectivity criterion
Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia